Multi-power Legendre Series in Cm

  • Peter A. McCoy
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 3)


Nehari’s theorem links the singularities of Legendre series in Cz. with those of associated Taylor’s series in C t Recently, the theory was generalized to products of m Legendre polynomials in C m . This paper continues the development to series of products of powers of Legendre polynomials in C m .


Legendre Polynomial Inverse Operator Naval Academy Singular Manifold Form Kernel 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. Begher & R.P.Gilbert, Transmutations, Transformations and Kernel Functions, Pitman Monographs & Surveys in Pure and Applied Math., vols 58–59, New York, 1992.Google Scholar
  2. [2]
    R.P. Gilbert, Singularities of three-dimensional harmonic functions, Pacific J. Math., 10 (1960) pp. 1243–1255.zbMATHGoogle Scholar
  3. [3]
    R.P. Gilbert, On harmonic functions of four variables with rational P4 associates, Pacific J. Math., 13 (1963) pp. 79–96.zbMATHGoogle Scholar
  4. [4]
    R.P. Gilbert, Function theoretic methods in Partial Differential Equations, Math. in Science and Engineering, 54, Academic Press, New York, 1969.Google Scholar
  5. [5]
    R.P. Gilbert, Constructive Methods for Elliptic Equations, Lecture notes in Math., vol 365 (1974) Springer-Verlag, New York.Google Scholar
  6. [6]
    E. Hille, Analytic Function Theory, vols 1–2, Blaisdell, New York, 1962.zbMATHGoogle Scholar
  7. [7]
    P.A. McCoy, Singularities of Jacobi series on C 2, J. Math Analysis & Appl., 128 (1987) 92–100.CrossRefMathSciNetzbMATHGoogle Scholar
  8. [8]
    P.A. McCoy, A classical theorem on the singularities of Legendre series in C3 and associated system of hyperbolic partial differential equations, SIAM J. Math. Anal., vol. 28, no. 3 (1997) 704–714.MathSciNetzbMATHGoogle Scholar
  9. [9]
    P.A. McCoy, The singularities of Legendre Series in C N, Complex Variables, vol. 34, no. 3 (1997) 231–245.CrossRefMathSciNetzbMATHGoogle Scholar
  10. [10]
    Z. Nehari, On the singularities of Legendre Series, J. Rational Mech. Anal., 5 (1956) 987992.Google Scholar
  11. [11]
    G. Szego, On the singularities of zonal harmonic expansions, J. Rational Mech. Anal., 3 (1954) 561–564.MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1999

Authors and Affiliations

  • Peter A. McCoy
    • 1
  1. 1.Mathematics Department, U.S.Naval AcademyAnnapolisUSA

Personalised recommendations